Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Further counterexamples to a conjecture of Beilinson.

de Jeu, R. (2008) 'Further counterexamples to a conjecture of Beilinson.', Journal of K-theory : K-theory and its applications to algebra, geometry, and topology., 1 (1). pp. 169-173.

Abstract

We give stronger counterexamples to a conjecture of Beilinson.

Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1017/is007011012jkt001
Record Created:15 Feb 2008
Last Modified:02 Nov 2010 15:35

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library